# SDR DALA12013235644

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 52,684 hours, 17,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY TRIGGER LEVER SUPPORT FITTING FOUND CRACKED.   SUPPORT FITTING R & R IAW AMM 52-11-08, REV 105.  L4 DOOR ADJUSTED IAW AMM 52-11-00, REV 105 AND EMERGENCY POWER ACTUATION CABLE ADJUSTED IAW AMM 52-11-36, REV 105.
